# SDR EBVR20150911001

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: General aviation
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 12,364 hours, 7,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION PENETRATING FUSELAGE PRESSURE VESSEL FOUND AT UPPER AFT JUNCTION OF FRAME 7 AND STR L21, BELOW AND AFT OF THE MAIN ENTRY DOOR.  THE UMBRELLA CABINET DIRECTLY ABOVE THE AREA OF CORROSION PROVIDES A SOURCE OF LIQUID TO FLOW UNDER THE FLOOR, AND THE SHAPE OF THE OXYGEN TANK SUPPORT BELOW THE CABINET AND ABOVE THE AREA OF CORROSION PROVIDES A FUNNEL TO DIRECT FLUID TO THE AREA OF CORROSION. THE JUNCTION OF THE FRAME AND STRINGER IS SOLID AND ALLOWS FLUID TO POOL THERE. THE INSULATION BAG THAT COVERS THE AREA WILL COLLECT THE WATER AND KEEP IT IN DIRECT CONTACT WITH THE SKIN, CAUSING CORROSION.
